Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 103-106
DOI: 10.12691/tjant-6-3-7
Open AccessResearch Article

Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions

M.I. Qureshi1, Saima Jabee1, and Sulakshana Bajaj2

1Department of Applied Sciences and Humanities, Faculty of Engineering and Technology, Jamia Millia Islamia (A Central University), New Delhi-110025, India

2Department of Mathematics, Govt. College Kota, Kota, Rajasthan-324001, India

Pub. Date: May 24, 2017

Cite this paper:
M.I. Qureshi, Saima Jabee and Sulakshana Bajaj. Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions. Turkish Journal of Analysis and Number Theory. 2018; 6(3):103-106. doi: 10.12691/tjant-6-3-7

Abstract

In this paper, we describe some reduction formulae for Gauss’ hypergeometric function and Fox-Wright hypergeometric function associated with suitable convergence conditions using series rearrangement technique.

Keywords:
Generalized hypergeometric function Fox-Wright generalized hypergeometric function Pfaff-Kummer’s linear transformation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Boersma J.; On a function which is a special case of Meijer’s G-function, Compositio Math., 15 (1962), 34-63.
 
[2]  Braaksma B.L.J.; Asymptotic expansions and analytic continuations for a class of Barnes-integrals, Compositio Math., 15 (1964), 239-341.
 
[3]  Fox C.; The asymptotic expansion of generalized hypergeometric functions, Proc. London Math. Soc., 27(2) (1928), 389-400.
 
[4]  Fox C.; The G and H functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc., 98 (1961), 395-421.
 
[5]  Srivastava H.M. and Manocha H.L.; A Treatise on Generating functions, Halsted Press (Ellis Horwood Ltd., Chichester, U.K.), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
 
[6]  Wright E. M.; The asymptotic expansion of the generalized hypergeometric function- I, J. London Math. Soc., 10(4) (1935), 286-293.
 
[7]  Wright E.M.; The asymptotic expansion of the generalized hypergeometric function-II, Proc. London Math. Soc.(2), 46 (1940), 389-408.